Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Delayed periods. Pregnancy test negative. Took duphaston. Can I still be pregnant?

my last date of periods was 17th of June 2012, till now I did not get my periods, I did a pregnancy check on 27th july 2012 Evening , & the test gave negative results , my doctor has given me duphaston to take for 5 days ..I am taking it from past 2 days 3 times a day, I really do not want a child , can I still be pregnant? what could be the reason for delay in my periods.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response

Thanks for your query.

If you are not pregnant you will get periods after stopping duphaston 5 days course. If you are pregnant you will not get periods even after duphaston. Meanwhile if you really want to know pregnancy status for sure, get serum beta hCG test which is accurate and detected by now. Otherwise repeat urine pregnancy test.

Dr. Mahesh Koregol.
IVF & Infertility specialist.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor